# SDR YENA201712050977

- Difficulty date: December 5, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N965JT
- Make and model: Airbus A321-231
- Aircraft serial: 6512
- Aircraft time: 6,273 hours, 2,057 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Condition: Failed
- Location: Right Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  DVI OF THE FWD R/H DOOR, DAMPER WAS FOUND DEPLOYED; R/H FRW EMERGENCY DOOR DAMPER ACTUATOR WAS REPLACED IAW AMM 52-22-15. PB 401 REV 70.
